# SDR CA991007018

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767383
- Engine: Ge CF680C2B6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) NO INDICATION OF NOSE GEAR DOWN.  REPLACED LAMPS, STILL U/S.  FLY-BY CONFIRMED GEAR DOWN.  NOSE GEAR LIGHT CONTACTS CLAEANED AND BULB REPLACED.
